| Model Number |
UL-203 |
| Medical Device Problem Codes |
Break (1069); Difficult to Open or Remove Packaging Material (2922)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the procedure but before being used on the patient, while being removed from the retainer and prepared prior to patient incision, the suture was broken, and there was difficulty in removing the suture from the retainer/packaging.An additional new suture was used without issue.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.